MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PATIENT TRACKER 9734887XOM NON-INVASIVE; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC PATIENT TRACKER 9734887XOM NON-INVASIVE; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 9734887XOM
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3, h6: no products have been returned to medtronic for analysis.The instrument was discarded.Codes b18, c20, and d15 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a navigation system being used intra-operatively during a cranial resection procedure.It was reported that the site placed the pointer on the tip of the nose and it indicated that they were inside of the cranial vault.The estimated amount of inaccuracy observed was 10 mm.Once the inaccuracy was discovered, the accuracy was restored twice using checkpoints taken before the start of surgery.It was noted that navigation was discontinued.To continue with the procedure, the implant had to be registered several times in order to complete the surgery.There was no surgical delay and no impact to patient outcome.

Brand Name
PATIENT TRACKER 9734887XOM NON-INVASIVE
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
200 medtronic drive
lafayette 80026
Manufacturer (Section G)
MEDTRONIC NAVIGATION, INC
200 medtronic drive
lafayette 80026
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25602425
Report Number1723170-2026-00913
Device Sequence Number9802602
Product Code HAW
UDI-Device Identifier00763000588380
UDI-Public(01)00763000588380(17)280801(10)250802A(20)01
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K141833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734887XOM
Device Catalogue Number9734887XOM
Device Lot Number250802A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age45 YR
Patient SexMale